# SDR SIMA2018101205008

- Difficulty date: April 5, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 29,072 hours, 26,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SILL NUMBER 6 CORRODED AT SEVERALS PLACES. -C/A-LT SILL NR 6 CORRODED OUT OF LIMIT IAW SRM 53-23-10 LT SILL NR 6 REPLACED WITH NEW PART AND INSTALLED IAW SRM 51-40-02.
